I have been short of breath upon exercise for the last few months, thought I was just getting repeated chest infections/colds or perhaps had become allergic to something. It's hard to get a doc appointment at my GP unless an emergency, so have just been ignoring it. Have also been overly tired recently and been getting headaches and the odd dizzy spell.
However, two weeks ago I became unwell at work and had to go to doctor. Shortness of breath had got worse all day and I felt dizzy. Doc said my lungs were clear, thought perhaps sinus problems and gave me 5 days of steroids plus sent me for ECG/Echo and took bloods. Heart all ok, bloods normal and breathing test (spirometry) normal so given antibiotics. These have not finished, and also not helped.
Chest pain so bad this time last week that went to out of hours doc who effectively said I was imagining symptoms because all my tests have been clear. Have since had good and bad days, dizzy most of the time, headaches sometimes on right side of head, short of breath comes and goes plus numb right leg and arm and sometimes shaking. Also pretty fogetful right now, and very tired. No fever, normal (bordering low) blood pressure, cold sweats some days, poor appetite and vomiting once (Sat) maybe because of antibiotics. Have had to cancel holiday due next week as was supposed to be going backpacking in Costs Rica but can barely stand at points as too dizzy. Only test waiting back for is Lymes, and that's a long shot (although I do work outside and have been bitten by a tick before I gather false negative is likely even if did have this).
I don't like this push towards pyschiatric problems - trust me, I am gutted to be at home over xmas instead of jetting off to the jungle! I also NEVER take time off work, and have now been off for over a week. I'm very anxious NOW, but wasn't before I got ill!!!
Thanks for looking :o)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?